# SDR 2005FA0000085

- Difficulty date: December 14, 2004
- Submitted: February 11, 2005
- Operation: General aviation
- Aircraft: N991
- Make and model: Cessna P337H
- Aircraft serial: P3370350
- Engine: Cont TSIO470*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 151613621
- Condition: Split
- Location: Fuel System
- Part time: 1,006 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED BGR, TEMPERATURE THE PREVIOUS RIGHT AND DAY WERE CLOSE TO FREEZING.  AIRCRAFT RETURNED WITH FUEL SMELL IN COCKPIT.  INVESTIGATION FOUND LT FUEL CROSSFEED LINE HAD SPLIT.  UPON REMOVAL OF LINE, PRESENCE OF WATER WAS FOUND.  PROBABLE CAUSE WAS WATER FROZEN IN LINE.  THERE ARE NO PROVISIONS OR PROCEDURES TO DRAIN THIS OR THE RT CROSSFEED LINES.  (NE05200503189) (K)
